# SDR AALA201809049022

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 24,282 hours, 17,606 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE LEAK SUSPECTED ON THE CAPTAIN`S SLIDING WINDOW LEADING EDGE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE CAPTAIN`S WINDSHIELD AND CAPTAIN`S SLIDING WINDOW.   ACCOMPLISHED A SATISFACTORY LEAK CHECK IAW AMM 56-11-00.
